# SDR CA980608010

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Scwzer G164A
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: AG1002
- Condition: Damage
- Location: Propeller
- Part time: 2,114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADE FOUND WITH STONE DAMAGE AND THE CYLINDER WAS FOUND CORRODED.  THE PROP BLADE WAS TRIMMED AND A NEW CYLINDER LINER WAS INSTALLED.
